# SDR SWAA2024081307807

- Difficulty date: July 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TE: DEFLECTION CONTROL RIB ORRS 261+11;15 INCH AFT OF REAR SPAR; O/B ATTACH BRACKET HAS CRACK.<[01] REMOVED AND REPLACED BRACKET AT R/WING TE; ORRS 261 + 11.15 INCH AFT OF REAR SPAR IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION
